# SDR 2003UALA00432

- Difficulty date: May 15, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 21,636 hours, 5,885 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AFT SECTION FROM ROW 28 IS INOP.  POWER FEEDER, BROKEN AT SIDE WALL.  REPLACED POWER FEEDER.
